# SDR DALA2019050202857

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 49,501 hours, 21,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 AFT CARGO THRESHOLD - STA. 1380-1440 HAS CORROSION ON LWR SIDE - AT NUT PLATE FASTENERS. CORRECTIVE ACTION: SEE NR FOR ADDITIONAL INFORMATION 001-0290:2020-2317/004 00188 CLEANED AREA AND FOUND WITHIN LIMITS, RESTORED FINISH PER SRM. (1054880)
